# SDR DALA2015041102767

- Difficulty date: April 9, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 51,917 hours, 14,335 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Empty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE 1R DOOR ASSIST BOTTLE WAS BLOWN.  MAINTENANCE  REPLACED THE 1R DOOR ASSIST BOTTLE.  LP6746438.
